# SDR 97ZZZX4334

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2355H
- Make and model: Piper PA-18-150
- Aircraft serial: 187909175
- System (JASC): 3240 · Landing Gear Brake System
- Part: Master Cylinder
- Part number: 451209
- Condition: Misserviced
- Location: Brake
- Component: Scott
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE MASTER CYLINDERS SERVICED BY AN OUTSIDE SHOP DUE TO 'LOW FLUID LEVEL'.  MECH TOLD PILOT THE BRAKES WERE 'PUMPED UP HARD'.  PILOT USED CABIN HEAT DURING NEXT FLIGHT.  UPON LANDING, BRAKES WERE 'LOCKED UP'.  ACFT GROUND LOOPED DURING LANDING DAMAGING LT WING.  AFTER ACFT SET FOR ABOUT AN HOUR, THE BRAKES WERE 'FREE', AND ABLE TO ROLL THE ACFT.  SUBMITTER SUSPECTS THE MECHANIC DID NOT USE THE PROPER SERVICING PROCEDURE OVERSERVICING MASTER CYLINDER.  UPON APPLICATION OF CABIN HEAT, FLUID EXPANDED, LOCKING BRAKES.
